# SDR A6WA20124M563

- Difficulty date: October 15, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 21,668 hours, 20,915 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TIE DOWN TRACKS AT FS 559+110 -559+121 LBL & RBL 9 HAVE MODERATE CORROSION ENTIRE LENGTH OF TRACK.  REMOVED & REPLACED 4EA CARGO TIE DOWN TRACKS IAW CRJ 200 SRM 51-41-02.
